MAUDE Adverse Event Report: ICU MEDICAL, INC. ICU MEDICAL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. ICU MEDICAL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number CH2000SC-10
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Lot# 14789286 (5 devices).Lot# 14813882 (1 device).Lot# 14859143 (2 device).Lot# 48337157 (1 device).Lot# 14630129 (1 device).Lot # 14529298 (1 device).Lot # 14840353 (1 device).Lot# 14815765 (1 device).Issues: would not latch onto syringe; plunger inside of port on clave got struck and would not allow fluid to pass had to waste the vial; plunger got stuck; port would not allow fluid to be transferred; vial of cytoxan had to be wasted.

Brand Name
ICU MEDICAL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 atherton dr.
salt lake city UT 84123
MDR Report Key25359729
Report Number25359729
Device Sequence Number10613126
Product Code FPA
UDI-Device Identifier00840619042769
UDI-Public(01)00840619042769
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/27/2026
Report Date (Section F) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCH2000SC-10
Device Catalogue NumberCH2000SC-10
Device Lot NumberSEE LIST
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/27/2026